Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Diarrhea/ Calcium
Nov 29, 2004

I have been on Combivir for aleast three months and have dirrhea at least three times a day especially in the morning. I have been taking Boosy to gain my weight back.do you suggest i start atking the calcuim supplement to help i seen it on the calciumhelp tip. please help

Response from Dr. Henry

It is somewhat unusual for Combivir to cause persistent loose stools so I would consider other possible causes (infections, lactose intolerance, etc). Are you on another (a 3rd) HIV drug such as a protease inhibitor which more commonly causes diarrhea. Calcium suppplements, oat bran, other fiber tablets, immodium--all of them seem to help some patients with persistent loose stools (often a trial and error process giving each intervention2-4 weeks to assess). KH



Previous
Gingivitis
Next
Kaletra /acid reflux medication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement